Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the rational triangulation of a circle


Authors: Fred Supnick and Jeanette F. Keston
Journal: Proc. Amer. Math. Soc. 13 (1962), 768-770
MSC: Primary 50.10
DOI: https://doi.org/10.1090/S0002-9939-1962-0140990-4
MathSciNet review: 0140990
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.10

Retrieve articles in all journals with MSC: 50.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140990-4
Article copyright: © Copyright 1962 American Mathematical Society